# SDR MALA010308

- Difficulty date: March 1, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- Aircraft time: 8,926 hours, 10,095 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, IN NASHVILLE, TN. RT FLAP UPPER SURFACE PANEL 641AT IS CHAFED AFT OF THE FORWARD IB EXHAUST COWLING CHAFE STRIP.  MAINTENANCE SMOOTHED OUT, CHECKED LIMIT.REMAINING MATERIAL IS WITHIN LIMITS OF S/B340-57-012, ALODINED, PRIMED, REPAIRED CHAFED AREA.
